MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J397H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).Related events captured via 2210968-2022-04078, and 2210968-2022-04972.
 
Event or Problem Description
It was reported that a patient underwent a lower uterine segment cesarean section on (b)(6) 2022 and suture was used for suturing the skin.The intraoperative suturing was smooth.On (b)(6) 2022, the doctor found during ward round that the patient had pale bloody exudation when squeezing the incision, without other special symptoms and signs.The patient was given incision gauze drainage and dressing change.On (b)(6) 2022, the patient still had pale bloody exudation in the incision, without other special symptoms or signs.The doctor gave the patient extended wound debridement and dressing change.On (b)(6) 2022, the patient's incision exudation was reduced, and the patient was given debridement and suturing of abdominal wall incision under spinal anesthesia.During the operation, the suture of the original abdominal wall incision used for suturing the anterior rectus sheath was found broken in the middle.After the doctor cleaned the wound with normal saline, the wound was scraped with vascular forceps, and the anterior rectus sheath was continuously sutured with silk suture and the skin and subcutaneous tissues were intermittently sutured.The patient was in stable condition currently, and no subsequent adverse event report was received.

Brand Name
VCL CT BRD VIO 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key14854783
Report Number2210968-2022-04973
Device Sequence Number14843518
Product Code GAM
UDI-Device Identifier10705031039575
UDI-Public10705031039575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ397H
Device Catalogue NumberJ397H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale